# SDR UIEA2021100102152

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,993 hours, 20,303 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 2022432U
- Part serial: 7U5602
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PACK TEMP INOP IN AUTO. ( PACK TEMPERATURE CONTROL SYSTEMS (-200/-300) , AUTO MODE ) TRANSFERRED TO MDDR 154394 PER MEL 21-51-03-01, CAT C, DUE DATE 9 OCT 21.1OCT21 - LP 1397877 - ITEM 1 - ONT - R & R LH ACTUATOR ASSY IAW AMM 21-53-03. OPS CHECK GOOD. THIS CLEARS DMI# 154394. MCC NOTIFIED, PLACARD REMOVED. )
